Le Problème de Kadison-Singer
Annales Mathématiques Blaise Pascal, Tome 22 (2015) no. S2, pp. 151-265.
DOI : https://doi.org/10.5802/ambp.350
Classification : 47A16,  47A35,  37A05
Mots clés : Linear dynamical systems, frequently hypercyclic operators, chaotic operators, invariant and ergodic measures
@article{AMBP_2015__22_S2_151_0,
     author = {Matheron, \'Etienne},
     title = {Le Probl\`eme de Kadison-Singer},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {151--265},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {22},
     number = {S2},
     year = {2015},
     doi = {10.5802/ambp.350},
     language = {fr},
     url = {www.numdam.org/item/AMBP_2015__22_S2_151_0/}
}
Matheron, Étienne. Le Problème de Kadison-Singer. Annales Mathématiques Blaise Pascal, Tome 22 (2015) no. S2, pp. 151-265. doi : 10.5802/ambp.350. http://www.numdam.org/item/AMBP_2015__22_S2_151_0/

[1] Akemann, C. A.; Paulsen, V. State extensions and the Kadison-Singer problem (2008) (http://www.math.uh.edu/~vern/ARCC-ap.pdf)

[2] Akemann, Charles A.; Anderson, Joel Lyapunov theorems for operator algebras, Mem. Amer. Math. Soc., Volume 94 (1991) no. 458, pp. iv+88 | Article | MR 1086563 | Zbl 0769.46036

[3] Anderson, Joel Extensions, restrictions, and representations of states on C * -algebras, Trans. Amer. Math. Soc., Volume 249 (1979) no. 2, pp. 303-329 | Article | MR 525675 | Zbl 0408.46049

[4] Anderson, Joel Extreme points in sets of positive linear maps on (), J. Funct. Anal., Volume 31 (1979) no. 2, pp. 195-217 | Article | MR 525951 | Zbl 0422.46049

[5] Arveson, William An invitation to C * -algebras, Springer-Verlag, New York-Heidelberg, 1976, pp. x+106 (Graduate Texts in Mathematics, No. 39) | MR 512360 | Zbl 0344.46123

[6] Balan, Radu; Casazza, Peter G.; Heil, Christopher; Landau, Zeph Density, overcompleteness, and localization of frames. I. Theory, J. Fourier Anal. Appl., Volume 12 (2006) no. 2, pp. 105-143 | Article | MR 2224392 | Zbl 1096.42014

[7] Baranov, Anton; Dyakonov, Konstantin The Feichtinger conjecture for reproducing kernels in model subspaces, J. Geom. Anal., Volume 21 (2011) no. 2, pp. 276-287 | Article | MR 2772073 | Zbl 1230.30039

[8] Berman, Kenneth; Halpern, Herbert; Kaftal, Victor; Weiss, Gary Matrix norm inequalities and the relative Dixmier property, Integral Equations Operator Theory, Volume 11 (1988) no. 1, pp. 28-48 | Article | MR 920733 | Zbl 0647.47007

[9] Bice, Tristan Matthew Filters in C * -algebras, Canad. J. Math., Volume 65 (2013) no. 3, pp. 485-509 | Article | MR 3043037 | Zbl 1275.46045

[10] Bøe, Bjarte An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel, Proc. Amer. Math. Soc., Volume 133 (2005) no. 7, p. 2077-2081 (electronic) | Article | MR 2137874 | Zbl 1065.30053

[11] Bourbaki, Nicolas Espaces vectoriels topologiques. Chapitres 1 à 5, Masson, Paris, 1981, pp. vii+368 (Éléments de mathématique. [Elements of mathematics]) | MR 633754

[12] Bourgain, J.; Tzafriri, L. Invertibility of “large” submatrices with applications to the geometry of Banach spaces and harmonic analysis, Israel J. Math., Volume 57 (1987) no. 2, pp. 137-224 | Article | MR 890420 | Zbl 0631.46017

[13] Bourgain, J.; Tzafriri, L. On a problem of Kadison and Singer, J. Reine Angew. Math., Volume 420 (1991), pp. 1-43 | MR 1124564 | Zbl 0729.47028

[14] Bownik, Marcin; Speegle, Darrin The Feichtinger conjecture for wavelet frames, Gabor frames and frames of translates, Canad. J. Math., Volume 58 (2006) no. 6, pp. 1121-1143 | Article | MR 2270922 | Zbl 1176.42015

[15] Casazza, Peter G.; Christensen, Ole; Kalton, Nigel J. Frames of translates, Collect. Math., Volume 52 (2001) no. 1, pp. 35-54 | MR 1833085 | Zbl 1029.42029

[16] Casazza, Peter G.; Christensen, Ole; Lindner, Alexander M.; Vershynin, Roman Frames and the Feichtinger conjecture, Proc. Amer. Math. Soc., Volume 133 (2005) no. 4, p. 1025-1033 (electronic) | Article | MR 2117203 | Zbl 1082.46018

[17] Casazza, Peter G.; Fickus, Matthew; Tremain, Janet C.; Weber, Eric The Kadison-Singer problem in mathematics and engineering : a detailed account, Operator theory, operator algebras, and applications (Contemp. Math.) Volume 414, Amer. Math. Soc., Providence, RI, 2006, pp. 299-355 | Article | MR 2277219 | Zbl 1110.46038

[18] Casazza, Peter G.; Peterson, Jesse An elementary, illustrative proof of the Rado-Horn theorem, Linear Algebra Appl., Volume 437 (2012) no. 10, pp. 2523-2537 | Article | MR 2964704 | Zbl 1253.15003

[19] Chalendar, I.; Fricain, E.; Timotin, D. A short note on the Feichtinger conjecture (2011) (http://arxiv.org/abs/1106.3408) | MR 2976312

[20] Choquet, Gustave Deux classes remarquables d’ultrafiltres sur N, Bull. Sci. Math. (2), Volume 92 (1968), pp. 143-153 | MR 236860 | Zbl 0162.26201

[21] Dirac, P. A. M. The Principles of Quantum Mechanics, Oxford, at the Clarendon Press, 1930

[22] Dixmier, Jacques Les C * -algèbres et leurs représentations, Deuxième édition. Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars Éditeur, Paris, 1969, pp. xv+390 | Zbl 0152.32902

[23] Douglas, Ronald G. Banach algebra techniques in operator theory, Graduate Texts in Mathematics, Volume 179, Springer-Verlag, New York, 1998, pp. xvi+194 | Article | MR 1634900 | Zbl 0920.47001

[24] Duffin, R. J.; Schaeffer, A. C. A class of nonharmonic Fourier series, Trans. Amer. Math. Soc., Volume 72 (1952), pp. 341-366 | MR 47179 | Zbl 0049.32401

[25] E., Fricain; Mashreghi, J. Theory of de Branges-Rovnyak spaces (Cambridge University Press, à paraître)

[26] Găvruţa, Pasc On the Feichtinger conjecture, Electron. J. Linear Algebra, Volume 26 (2013), pp. 546-552 | Article | MR 3104544 | Zbl 1290.46015

[27] Gregson, Kevin Extensions of pure states of C * -algebras (1986) (Ph. D. Thesis)

[28] Gröchenig, Karlheinz Localized frames are finite unions of Riesz sequences, Adv. Comput. Math., Volume 18 (2003) no. 2-4, pp. 149-157 (Frames) | Article | MR 1968117 | Zbl 1019.42019

[29] Halpern, Herbert; Kaftal, Victor; Weiss, Gary The relative Dixmier property in discrete crossed products, J. Funct. Anal., Volume 69 (1986) no. 1, pp. 121-140 | Article | MR 864758 | Zbl 0612.46058

[30] Harvey, N. J. A. An introduction to the Kadison-Singer problem and the paving conjecture (2013) (www.cs.ubc.ca/~nickhar/Publications/KS/KS.pdf)

[31] Jaming, P. Inversibilité restreinte, problème d’extension de Kadison-Singer et applications à l’analyse harmonique (d’après J. Bourgain et L. Tzafriri), Cours : analyse fonctionnelle et harmonique (1992–1993) (Publ. Math. Orsay) Volume 94, Univ. Paris XI, Orsay, 1994, pp. 71-154 (http://www.univ-orleans.fr/mapmo/membres/jaming/articles/memoire/memoire.html) | Zbl 0803.47004

[32] Kadison, Richard V.; Singer, I. M. Extensions of pure states, Amer. J. Math., Volume 81 (1959), pp. 383-400 | MR 123922 | Zbl 0086.09704

[33] Kechris, Alexander S. Classical descriptive set theory, Graduate Texts in Mathematics, Volume 156, Springer-Verlag, New York, 1995, pp. xviii+402 | Article | MR 1321597 | Zbl 0819.04002

[34] Lata, Sneh; Paulsen, Vern The Feichtinger conjecture and reproducing kernel Hilbert spaces, Indiana Univ. Math. J., Volume 60 (2011) no. 4, pp. 1303-1317 | Article | MR 2975345 | Zbl 1261.46009

[35] Marcus, Adam; Spielman, Daniel A.; Srivastava, Nikhil Interlacing families I : bipartite Ramanujan graphs of all degrees (2013) (http://arxiv.org/abs/1304.4132) | MR 3246256

[36] Marcus, Adam; Spielman, Daniel A.; Srivastava, Nikhil Interlacing families II : mixed characteristic polynomials and the Kadison-Singer problem (2013) (http://arxiv.org/abs/1306.3969) | MR 3374963

[37] Marcus, Adam; Spielman, Daniel A.; Srivastava, Nikhil Ramanujan graphs and the solution to the Kadison-Singer problem (2014) (http://arxiv.org/abs/1408.4421)

[38] McKenna, P. J. Discrete Carleson measures and some interpolation problems, Michigan Math. J., Volume 24 (1977) no. 3, pp. 311-319 | MR 481016 | Zbl 0391.30023

[39] Nikolʼskiĭ, N. K. Treatise on the shift operator, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Volume 273, Springer-Verlag, Berlin, 1986, pp. xii+491 (Spectral function theory, With an appendix by S. V. Hruščev and V. V. Peller, Translated from the Russian by Jaak Peetre) | Article | MR 827223

[40] Paulsen, Vern I. A dynamical systems approach to the Kadison-Singer problem, J. Funct. Anal., Volume 255 (2008) no. 1, pp. 120-132 | Article | MR 2417811 | Zbl 1156.46041

[41] Popa, Sorin A II 1 factor approach to the Kadison-Singer problem, Comm. Math. Phys., Volume 332 (2014) no. 1, pp. 379-414 | Article | MR 3253706

[42] Reid, G. A. On the Calkin representations, Proc. London Math. Soc. (3), Volume 23 (1971), pp. 547-564 | MR 293413 | Zbl 0239.46063

[43] Seip, Kristian Interpolation and sampling in spaces of analytic functions, University Lecture Series, Volume 33, American Mathematical Society, Providence, RI, 2004, pp. xii+139 | Article | MR 2040080 | Zbl 1057.30036

[44] Serre, D. Les matrices : théorie et pratique., Dunod, 2001, pp. vii + 168 | MR 1923507 | Zbl 1008.15002

[45] Shapiro, H. S.; Shields, A. L. On some interpolation problems for analytic functions, Amer. J. Math., Volume 83 (1961), pp. 513-532 | MR 133446 | Zbl 0112.29701

[46] Spielman, Daniel A.; Srivastava, Nikhil An elementary proof of the restricted invertibility theorem, Israel J. Math., Volume 190 (2012), pp. 83-91 | Article | MR 2956233 | Zbl 1261.46007

[47] Tanbay, Betül Pure state extensions and compressibility of the l 1 -algebra, Proc. Amer. Math. Soc., Volume 113 (1991) no. 3, pp. 707-713 | Article | MR 1062394 | Zbl 0756.46026

[48] Tao, Terry Real stable polynomials and the Kadison-Singer problem (2013) (https://terrytao.wordpress.com/2013/11/04/real-stable-polynomials-and-the-kadison-singer-problem/)

[49] Timotin, Dan The solution to the Kadison-Singer Problem - yet another presentation (2015) (http://arxiv.org/abs/1501.00464)

[50] Tropp, Joel A. The random paving property for uniformly bounded matrices, Studia Math., Volume 185 (2008) no. 1, pp. 67-82 | Article | MR 2379999 | Zbl 1152.46007

[51] Valette, Alain Le problème de Kadison-Singer (d’après A. Marcus, D. Spielman et N. Srivastava), Astérisque (2015) no. 367-368, pp. 451-476 | MR 3363599

[52] Weaver, Nik A counterexample to a conjecture of Akemann and Anderson, Bull. London Math. Soc., Volume 35 (2003) no. 1, pp. 65-71 | Article | MR 1934433 | Zbl 1031.46062

[53] Weaver, Nik The Kadison-Singer problem in discrepancy theory, Discrete Math., Volume 278 (2004) no. 1-3, pp. 227-239 | Article | MR 2035401 | Zbl 1040.46040

[54] Youssef, Pierre Restricted invertibility and the Banach-Mazur distance to the cube, Mathematika, Volume 60 (2014) no. 1, pp. 201-218 | Article | MR 3164527 | Zbl 1304.15019